# SDR CALA2020012600218

- Difficulty date: January 17, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 59,409 hours, 25,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209200000
- Condition: Corroded
- Location: Frame 70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR STRUCTURE AT Y765,  FRAME 70 WAS CORRODED.   REMOVED AND REPLACED AFT CABIN FLOOR STRUCTURE AT Y765 BETWEEN FRAMES 66 - 70 IAW 51-42-11 PAR 2.D, AND 51-49-00 TABLE 11.
